MathSciNet Relay Station
MathSciNet bibliographic data
MR466395 (57 #6275) 22A05 (46A30 54C10)
Grant, Douglass L. Topological groups which satisfy an open mapping theorem. Pacific J. Math. 68 (1977), no. 2, 411–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement